| Model Number |
KIT, TMX NFRS STARTERMG/DL |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned for evaluation; no defect was detected.Test strips were not returned for evaluation.Most likely underlying root cause: mlc-18: user has high glucose value.Note: manufacturer contacted customer in a follow-up call on 10-aug-2020 to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.The customer is concerned with test results obtained of hi; customer was also concerned with meter memory results of 535, 522 and 213 mg/dl.The customer¿s expected fasting blood glucose test result range is 120-130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was performed by the customer non-fasting and produced test results of 577 mg/dl and 573 mg/dl using truemetrix meter.The product is stored according to specification in the living room.The test strip lot manufacturer¿s expiration date is 11/28/2021 and open vial date is (b)(6) 2020.The meter memory was reviewed for previous test result history: (b)(6).